# SDR UPS804245

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 2 Pit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE LOWER FORWARD CORNER OF THE NR 2 PIT DOOR ON THE RIGHT HAND SEAT TRACK.  MAINTENANCE REMOVED THE CORRODED SECTION OF THE TRACK, FABRICATED REPLACEMENT AND INSTALLED SECTION OF TRACK PER SRM 51-3-0, 53-1-0, AND 51-3-0.
